# SDR DL72S950572

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT TWO FASTENER HOLES STA 312 AT STR 13R.  FABRICATED REPAIR ANGLES PER SRM 53-10-4.  INSTALLED REPAIR PER SRM 53-10-4.  ITEM FOUND DURING INSPECTION AT HMV 2.
